Is it normal to get period cramps while on the pill?
Just carry on takein the pill intill u decide to have ur period, bt dont wait to long!
three days maximum
what does it meam when you have a one day period that is very light while on the mini pill
The length of the first period after the pill is unpredictable. While you're on the pill, the hormones decrease the amount of menstrual flow. You can expect longer and heavier periods, returning to your previous pattern, after you stop the pill.
When you're on the birth control pill, you have the same protection when you're bleeding and when you're not, as long as you're using the pill as directed.
it depends what kind of pill. but if its a very light pill then yeah you should i get mine when on a pill.
Your period should not be delayed from missing a single pill.
Yes it is a side effect of the pills suppressing ovulation - many woman have no period while taking the pill.
Yes. The pill is not always affective.
yes, if you miss a pill or two.
If you are taking antibiotics, and you got your period while being on the pill, you want to continue to take your pill. Keep in mind that being on antibiotics can lower the affect of the birth control pill.
If you don't get your period while taking the pill, nothing happens and this is nothing to worry about. Many women find that their periods are lighter or disappear altogether when they are taking the pill.
most of the time when you take your mini break from the pill you will have your period then or maybe while you are on the pill this can not harm you. so you should not stop taking the pill even if you are half way through your packet and you start your period. if you are still unsure then you should speak to your doctor.
While on the pill you do not have a true period, you have withdrawal bleeding. One of the actions of the pill is that the lining of the uterus does not become as thick as if you were not taking the pill. Therefore you do not have as much to lose so your withdrawal bleed may only be spotting.
Everyone is different and with different pills you will have different results. Some people have no period while on BCP. The average is 3 to 4 days after your last pill.
You are not likely to get pregnant while you're on the birth control pill.
The pill does not stop you from having your period. Having lighter periods or skipping some are normal. But you should still have your period otherwise you may be pregnant.
Really light or no period because you are not ovulating
Periods can become lighter while on the pill. I wouldn't consider this a sign of pregnancy.
Yes. It mucks up your cycle
Usually, your period while come during the placebo week of your pills. If you have not started your period even after the placebo week, you should take a pregnancy test.
Yes, it is normal to have brown spotting while on the pill, particularly if you have recently started taking it or have changed brands. Brown spotting while on the pill can occur in place of a regular period.
You should test if you miss your normal period or 14 to 16 days after having sex.